# SDR DXTA2021110851560

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 1,564 hours, 911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN DOOR MOTOR SWITCH: MAIN CABIN WILL NOT CLOSE. DOOR GOES UP 1/4 OF THE WAY BEFORE STOPPING AND THE "CHECK DOOR HANDLE" LIGHT COMES ON. DOOR HANDLE SWITCHES APPEAR TO BE NORMAL.
